Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 11 > No. 2

 
   

Solutions of Singular IVPís of Lane-Emden type by Homotopy analysis method with Genetic Algorithm

PP: 407-416
doi:10.18576/amis/110208
Author(s)
Waleed Al-Hayani, Laheeb Alzubaidy, Ahmed Entesar,
Abstract
In this paper, Homotopy Analysis Method with Genetic Algorithm is presented and used for solving Lane-Emden type singular initial value problems. The method is demonstrated for a variety of problems where approximate-exact solutions are obtained. The results obtained in all cases show the reliability and the efficiency of this method

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved